Applied Mathematics Letters

Abkürzung der Fachzeitschrift: APPL MATH LETT
ISSN: 0893-9659
Verlag: Elsevier



Publikationen


Band: 91, Seitenbereich: 35-40
Traces of shearlet coorbit spaces on domains (2019)
Dahlke S, Jahan Q, Schneider C, et al.

Band: 22, Seitenbereich: 623-627
Notes on Lipschitz estimates for the stop and play operator in plasticity (2009)
Lang H, Dressler K, Pinnau R, et al.

Band: 22, Seitenbereich: 623 - 627
Notes on Lipschitz estimates for the stop and play operator in plasticity (2009)
Lang H, Dreßler K, Pinnau R, et al.

Band: 16, Seitenbereich: 1179-1185
The Existence of Contingent Epiderivatives for Set-Valued Maps (2003)
Jahn J, Khan AA


Zuletzt aktualisiert 2015-29-05 um 16:46